# SDR VNAA20240426004

- Difficulty date: March 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE.   FOR EXCESSIVE DAMAGE , ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE IT IS OUT OF LIMITS PER CRJ/900 SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED PER PER CRJ 900 SRM 51-41-02-001-001-A01
